EasterBlack-owned or founded brands at TargetGroceryClothing, Shoes & AccessoriesBabyHomeFurnitureKitchen & DiningOutdoor Living & GardenToysElectronicsVideo GamesMovies, Music & BooksSports & OutdoorsBeautyPersonal CareHealthPetsHousehold EssentialsArts, Crafts & SewingSchool & Office SuppliesParty SuppliesLuggageGift IdeasGift CardsClearanceTarget New ArrivalsTarget Finds#TargetStyleTop DealsTarget Circle DealsWeekly AdShop Order PickupShop Same Day DeliveryRegistryRedCardTarget CircleFind Stores

Sponsored

Mucinex Max Strength Cold & Flu Medicine - Day & Night - Liquid Gels - 24ct

Mucinex Max Strength Cold & Flu Medicine - Day & Night - Liquid Gels - 24ct - 2 of 4Mucinex Max Strength Cold & Flu Medicine - Day & Night - Liquid Gels - 24ct - 3 of 4Mucinex Max Strength Cold & Flu Medicine - Day & Night - Liquid Gels - 24ct - 4 of 4
Mucinex Max Strength Cold & Flu Medicine - Day & Night - Liquid Gels - 24ct - 1 of 4
$15.29 when purchased online
Target Online store #3991

About this item

Highlights

  • COUGH, COLD AND FLU MEDICINES FOR ADULTS: This combo pack of Maximum Strength Mucinex Fast-Max Day Cold & Flu and Fast-Max Night Cold & Flu fast-dissolving liquid gels provides powerful multi-symptom relief for your worst cold and flu symptoms
  • SORE THROAT RELIEF: Both products contain Acetaminophen, which helps reduce fever and relieves sore throat, headache, and body pain
  • COUGH MEDICINE FOR ADULTS: Both products contain Dextromethorphan HBr, which helps suppress and quiet cough
  • CHEST CONGESTION RELIEF: Daytime cold medicine liquid gels contain Guaifenesin, an expectorant, which helps relieve chest congestion and thins and loosens mucus
  • NASAL DECONGESTANT: Both products contain Phenylephrine HCl, a nasal decongestant, which helps relieve stuffy nose, sinus pressure, & nasal congestion
  • NIGHTTIME COLD AND FLU MEDICINE FOR ADULTS: Nighttime liquid gels contain Doxylamine succinate, an antihistamine, which helps relieve runny nose & sneezing
  • TRUSTED BRAND: Mucinex is the #1 Cough & Cold Brand Doctor's Trust* and is also the #1 Pharmacist Recommended OTC Expectorant**; Get the brand that doctors trust and recommend
  • FSA/HSA STORE ELIGIBLE MEDICATION: Save Up to 30%; Cover out-of-pocket expenses with pre-tax dollars (Product eligibility may vary by plan; Check with your benefits administrator to determine which expenses are eligible before you shop)
  • USAGE: Use as directed; For ages 12+ years
  • *IQVIA using ProVoice Survey, August 2023; **U.S. News & World Report/Pharmacy Times 2023-2024

Description

Maximum Strength Mucinex Fast-Max Day Cold & Flu and Mucinex Fast-Max Night Cold & Flu are all-in-one, multi-symptom cold and flu relief medicines for day & night cold and flu symptoms. Mucinex Fast-Max Day Cold & Flu medicine helps reduce fever & relieves sore throat pain, headache, body pain, cough, chest congestion, nasal congestion and sinus pressure. Mucinex Fast-Max Night Cold & Flu medicine helps reduce fever & relieves sore throat pain, headache, body pain, cough, nasal congestion, sneezing & runny nose. Mucinex is the #1 Cough & Cold Brand Doctors Trust* and #1 Pharmacist Recommended Brand**. This product contains a total of 24 liquid gels (16 Daytime + 8 Nighttime).


KEY INGREDIENTS
DAYTIME ACTIVE INGREDIENTS: Acetaminophen - Pain reliever and fever reducer; Dextromethorphan HBr - Cough suppressant; Guaifenesin - Expectorant; Phenylephrine HCI - Nasal decongestant

NIGHTTIME ACTIVE INGREDIENTS: Acetaminophen - Pain reliever and fever reducer; Dextromethorphan HBr - Cough suppressant; Doxylamine succinate - Antihistamine; Phenylephrine HCI - Nasal decongestant

Do not take Mucinex Fast-Max Day Cold & Flu and Mucinex Fast-Max Night Cold & Flu liquid gels at the same time. Always wait at least 4 hours before taking another dose of Mucinex liquid gels. Take only as directed. For ages 12+.

*IQVIA using ProVoice Survey, August 2023. **U.S. News & World Report/Pharmacy Times 2023-2024.
Suggested Age: 12 Years and Up
Health Facts: Contains Acetaminophen, Contains Guaifenesin, Contains Phenylephrine HCI, Contains Dextromethorphan HBr
Product Warning: Adult Use Only
Active Ingredient Strength Value: 325 Milligrams
Product Form: Softgel
Primary Active Ingredient: Acetaminophen
Package Quantity: 1
Net weight: .42 cubic-in
Features: Nighttime Use, Multi-Symptom, Daytime and Nighttime Use, Daytime Use, Non-Drowsy
TCIN: 17444312
UPC: 363824590240
Item Number (DPCI): 094-14-0015
Origin: Imported
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
If the item details above aren’t accurate or complete, we want to know about it.

Active ingredients

acetaminophen 325.0mg dextromethorphan hbr 10.0mg guaifenesin 200.0mg phenylephrine hci 5.0mg

Purpose

Pain reliever/fever reducer Cough suppressant Expectorant Nasal decongestant

Uses

Uses temporarily relieves these common cold and flu symptoms, sinus congestion and pressure, cough, minor aches and points, headache, nasal congestion, sore throat, sneezing (NIGHT only), runny nose (NIGHT only), itching of the nose or throat (NIGHT only), itchy, watery eyes due to hay fever (NIGHT only), helps loosen phlegm (mucus) and thin bronchial secretions to rid the bronchial passageways of bothersome mucus and make coughs more productive (DAY only), controls cough to help you get to sleep, temporarily reduces fever

Directions

Directions do not take more than directed (see Overdose warning), do not take more than 12 liquid gels in any 24-hour period, adults and children 12 years of age and over: take 2 liquid gels every 4 hours, children under 12 years of age: do not use

Other information

Other information store at 20-25℃ (68-77°F), avoid excessive heat

Inactive ingredients

fd&c yellow no. 6, gelatin, glycerin, hypromellose isopropyl alcohol, lecithin, light mineral oil, polyethylene glycol, povidone, propylene glycol, sorbitol sorbitan solution, titanium dioxide, water inactive ingredients (night only) d&c yellow no. 10, fd&c blue no. 1, gelatin, glycerin, hypromellose, isopropyl alcohol, lecithin, light mineral oil, polyethylene glycol, povidone, propylene glycol, sorbitol sorbitan solution, titanium dioxide, water

Shipping details

Estimated ship dimensions: 5.15 inches length x 3.54 inches width x 1.93 inches height
Estimated ship weight: 0.15 pounds

Return details

This item can be returned to any Target store or Target.com.
This item must be returned within 90 days of the date it was purchased in store, shipped, delivered by a Shipt shopper, or made ready for pickup.
See the return policy for complete information.

Q: Does this product contain gluten or lactose?

submitted by Gocards - 4 months ago
  • A: Thank you for your question about our Mucinex® Fast-Max® Day/Night Cold & Flu Liquid Gels. We do not certify this product to be 'lactose-free' or 'gluten-free'. We recommend you speak to your health care provider if you are concerned about the suitability of the product for your needs.

    submitted byMucinex Team - 3 months ago
    Brand expert

Q: Does it make you drowsy

submitted by Sick - 5 months ago
  • A: Thank you for your question about our Mucinex® Fast-Max® Cold & Flu Day/Night liquid gels. Both the daytime and nighttime liquid gels contain Dextromethorphan which has been shown to produce drowsiness in some patients. The nighttime liquid gels also contain Doxylamine succinate and drowsiness has been documented as a potential side effect for this ingredient. People react to drugs in different ways, but at least some of the active ingredients in these products have been shown to produce drowsiness in some patients. For any additional questions, you may wish to consult with your health care provider.

    submitted byMucinex Team - 5 months ago
    Brand expert

Q: Is it okay to use while pregnant?

submitted by Iris - 2 years ago
  • A: Hi Iris. If pregnant of breast-feeding, we advise that you speak with your healthcare professional before using this product.

    submitted byMucinex Team - 2 years ago
    Brand expert

Q: Can you take this if you have diabetes?

submitted by crystal - 5 years ago
  • A: Hello Crystal, we would suggest speaking to your health care professional for that information. Thank you.

    submitted byMucinex Team - 5 years ago
    Brand expert

Q: What is the adult dosage? I can't find it anywhere on the box

submitted by kt - 6 years ago
  • A: You can take 2 liquid gels every 4 hours. Do not take more than a total of 12 liquid gels in a 24-hour period. Do not take the first dose of the Night Cold & Flu liquid gels sooner than 4 hours after the last dose of the Day Severe Cold liquid gels unless directed by a doctor.

    submitted byRB Product Expert - 6 years ago
    Brand expert

Related Categories

Summary of reviews

This product is highly regarded for its effectiveness in relieving cold and flu symptoms, particularly for congestion and cough. Guests appreciate the dual-action of daytime and nighttime formulas, which provide targeted relief and help with sleep. Many have noted the quick onset of relief, making it a go-to choice during illness. However, some guests have expressed concerns about the size of the pills and the unequal distribution of daytime and nighttime doses.
    Summary created by AI from text of reviews reflecting recent feedback provided across different star ratings (includes incentivized reviews)
    4.7 out of 5 stars with 509 reviews
    quality: 4.35 out of 5
    value: 4.15 out of 5
    77% would recommend
    54 recommendations

    Next cold medicine on the market

    5 out of 5 stars
    Martina - 7 months ago
    originally posted on Mucinex
    This stuff works amazing!! I love the night time. 3 of us have been using it. I wish they sold just the nighttime gel caps. That stuff works so good. I've been looking everywhere for it. I had to buy 2 boxes of the daytime nighttime. I have to buy another one to get more nighttime. That's when we all seem to cough the most. I've used other musinex cold medicine but this stuff is 100 times better.
    11 guests found this review helpful. Did you?

    Worked for COVID

    4 out of 5 stars
    Thumbs up graphic, would recommend
    Emma H - 9 months ago, Verified purchaser
    Product worked great while a had covid. I do wish it has the same number of night and day liquid gels.
    quality: 5 out of 5
    value: 3 out of 5
    8 guests found this review helpful. Did you?

    Please explain

    4 out of 5 stars
    Thumbs down graphic, would not recommend
    junegirl - 9 months ago
    Disliked or perhaps confused as to why the bottom of the box's reads: lot#, expiration date and then it reads day gel caps (orange) made in England and night gel caps (green) made in Mexico....what???...why???
    Did you find this review helpful?

    fast acting

    5 out of 5 stars
    Thumbs up graphic, would recommend
    grace h - 10 months ago, Verified purchaser
    my favorite go to cold and fast acting medicine when i have congestion, cold and cough
    quality: 5 out of 5
    value: 5 out of 5
    1 guest found this review helpful. Did you?

    Great for sinuses but sucks how big they are

    3 out of 5 stars
    AC - 1 year ago, Verified purchaser
    This medicine has helped me a lot with my sinuses and it definitely loosens up the mucus and the night time pills make me pass out which is nice because I struggle falling asleep when not feeling good. The only bad thing that I don’t like is how big the pills are. Ever time I take them I feel like I’m about to choke but other than that it works great!
    1 reply from Mucinex Team team - 1 year ago
    Thank you for your feedback regarding our Mucinex® product. We'd love to learn more about your experience. When you have a chance, please call us at 1-866-529-8804 between 9:00-5:00 EST (Monday - Friday) and mention the following reference number 4560051, and we would be happy to assist you further.
    4 guests found this review helpful. Did you?

    Works great

    5 out of 5 stars
    Thumbs up graphic, would recommend
    Shorty - 1 year ago, Verified purchaser
    This pills work awesome. I take one and I feel better. They really do work great.
    1 guest found this review helpful. Did you?

    This works

    5 out of 5 stars
    Thumbs up graphic, would recommend
    Pinkmnm305 - 1 year ago, Verified purchaser
    This is my go to for every bad cold. It gets all the mucus out! And the night time pills put you out.
    1 reply from Mucinex Team team - 1 year ago
    We would like the chance to speak with you about your experience with Mucinex® Fast-Max® Cold & Flu Day/Night liquid gels combo pack. When you have a chance, please give us a call at 1-866-529-8804. We are available Monday to Friday from 9am until 5pm, EST. When calling, kindly refer to reference# 4162602.
    quality: 5 out of 5
    value: 5 out of 5
    4 guests found this review helpful. Did you?

    Would use it again

    4 out of 5 stars
    Thumbs up graphic, would recommend
    BarbyUU - 1 year ago, Verified purchaser
    The meds helped but I still coughed quite a bit.
    1 reply from Mucinex Team team - 1 year ago
    We would like the chance to speak with you about your experience with Mucinex® Fast-Max® Cold & Flu Liquid Gels. When you have a chance, please give us a call at 1-866-529-8804. We are available Monday to Friday from 9am until 5pm, EST. When calling, kindly refer to reference# 3525490. Thank you.
    quality: 5 out of 5
    value: 4 out of 5
    Did you find this review helpful?

    Such Relief

    5 out of 5 stars
    Thumbs up graphic, would recommend
    Bamfmom3 - 1 year ago, Verified purchaser
    Mucinex is the only medication that worked for this last cold/flu I had! I only use the kids mucinex for my older kids as well! This is always in my medicine box!
    quality: 5 out of 5
    value: 5 out of 5
    2 guests found this review helpful. Did you?

    Extremely large pills

    3 out of 5 stars
    Thumbs down graphic, would not recommend
    L - 1 year ago
    Did not work for me. The daytime pills are huge and it did not help me at all. Took the recommended dosage and I only felt relief for like 30 minutes. I would not recommend as these are kinda expensive and the effects are short lived.
    1 reply from Mucinex Team team - 1 year ago
    Hi there. We are sorry to hear you did not get the relief you needed with our Mucinex® Fast-Max® Cold & Flu Day/Night liquid gels. We would like the chance to speak with you about your experience. When you have a chance, please give us a call at 1-866-529-8804. We are available Monday to Friday from 9am until 5pm, EST. When calling, kindly refer to reference# 3485291. Thank you.
    value: 2 out of 5
    quality: 3 out of 5
    1 guest found this review helpful. Did you?

    Great relief

    5 out of 5 stars
    Thumbs up graphic, would recommend
    Urmum - 1 year ago, Verified purchaser
    This medication works really well for cold and flu symptoms. Its helped multiple people in my family get relief.
    quality: 5 out of 5
    value: 5 out of 5
    1 guest found this review helpful. Did you?

    Way too big

    1 out of 5 stars
    Thumbs down graphic, would not recommend
    Kay - 1 year ago, Verified purchaser
    The daytime pills are SO BIG. Nighttime are similar to normal Mucinex which is manageable. Have to return impossible to swallow for me
    1 reply from Mucinex Team team - 1 year ago
    Hi Kay. We are sorry to hear about your experience with our Mucinex® Fast-Max® Cold & Flu Day/Night liquid gels and would like to speak with you about it. When you have a moment, please give us a call at 1.866.529.8804, we are available Monday to Friday from 9am until 5pm, ET. When calling, kindly refer to reference 3300924. Thank you.
    quality: 1 out of 5
    value: 1 out of 5
    4 guests found this review helpful. Did you?

    Cold and flu

    5 out of 5 stars
    Pengar - 1 year ago
    I liked the quick response and fast carry out service.
    Did you find this review helpful?

    Doesnt last long.

    1 out of 5 stars
    Thumbs down graphic, would not recommend
    MoBe - 1 year ago
    It worked for like 4 hours and I got diarrhea too. I had stop taking it cause I didn’t like the side effects.
    1 reply from Mucinex Team team - 1 year ago
    Hi. We’re sorry to hear about your experience with our Mucinex® Fast-Max® Day & Night liquid gels and would like an opportunity to speak with you about it. Please call 1-866-529-8804 between 9:00am-5:00pm EST (Monday-Friday) and someone will be happy to speak with you. When calling, kindly refer to reference # 2936960. Thank you!
    quality: 1 out of 5
    value: 1 out of 5
    1 guest found this review helpful. Did you?

    impossible to swallow without choking

    1 out of 5 stars
    Thumbs down graphic, would not recommend
    Richelle - 1 year ago
    These pills are so unnecessarily large. My husband choked on the first one and then tried to take the second but choked on that one too. Not sure how they expect any human to swallow this pill. Lol
    1 reply from Mucinex Team team - 1 year ago
    Hi Richelle. We are sorry to hear about your husband's experience with Mucinex® Fast-Max® Cold & Flu Day/Night Liquid Gels and would like to speak with you or him about this experience. When there is a moment, please give us a call at 1-866-529-8804. We are available Monday to Friday from 9am until 5pm, EST. When calling, kindly refer to reference# 2880789. Thank you.
    quality: 1 out of 5
    value: 1 out of 5
    5 guests found this review helpful. Did you?

    Purchaser

    2 out of 5 stars
    Thumbs down graphic, would not recommend
    T - 2 years ago
    There are 24 pills, NOT 42. I didn't look close enough at the photo, which describe a product with 24 pills. The written description confusingly says the box has a count of 42 pills. Buyer beware. The description at the time of this review is wrong.
    5 guests found this review helpful. Did you?

    Mucinex

    5 out of 5 stars
    Thumbs up graphic, would recommend
    Great grapefruit taste - 2 years ago, Verified purchaser
    This product is a great and quick relieve when a person is not feeling well due to cold symptoms.
    quality: 5 out of 5
    value: 5 out of 5
    Did you find this review helpful?

    Cold medicine

    1 out of 5 stars
    Thumbs down graphic, would not recommend
    Dddcccv bbhnn - 2 years ago, Verified purchaser
    Didn’t work at all. Waste of money.
    1 reply from Mucinex Team team - 2 years ago
    We would like the chance to speak with you about your feedback regarding our Mucinex® Fast-Max® Day/Night Liquid Gels. When you have a chance, please give us a call at 1-866-529-8804. We are available Monday to Friday from 9am until 5pm, EST. When calling, kindly refer to reference# 2669368.
    quality: 1 out of 5
    value: 3 out of 5
    2 guests found this review helpful. Did you?

    Do not recommend

    1 out of 5 stars
    Thumbs down graphic, would not recommend
    MJD - 2 years ago
    Didn’t work me. Took the medicine for 3 days and didn’t feel better.
    1 reply from Mucinex Team team - 2 years ago
    We are sorry to hear you did not get the relief you needed with our Mucinex® Fast-Max® Cold & Flu Liquid Gels Day/Night Combo Pack. We would like the chance to speak with you about your experience. When you have a chance, please give us a call at 1-866-529-8804. We are available Monday to Friday from 9am until 5pm, EST. When calling, kindly refer to reference# 2017287.
    quality: 1 out of 5
    value: 1 out of 5
    2 guests found this review helpful. Did you?

    Great Cold/Covid Symptom Reliever

    5 out of 5 stars
    Thumbs up graphic, would recommend
    Guerrna - 2 years ago
    It works fast. You feel better within a few hours. The nighttime pills help you to sleep and rest. You don’t wake up groggy.
    value: 5 out of 5
    quality: 5 out of 5
    4 guests found this review helpful. Did you?

    Get top deals, latest trends, and more.

    Privacy policy

    Footer

    About Us

    About TargetCareersNews & BlogTarget BrandsBullseye ShopSustainability & GovernancePress CenterAdvertise with UsInvestorsAffiliates & PartnersSuppliersTargetPlus

    Help

    Target HelpReturnsTrack OrdersRecallsContact UsFeedbackAccessibilitySecurity & FraudTeam Member Services

    Stores

    Find a StoreClinicPharmacyOpticalMore In-Store Services

    Services

    Target Circle™Target Circle™ CardTarget Circle 360™Target AppRegistrySame Day DeliveryOrder PickupDrive UpFree 2-Day ShippingShipping & DeliveryMore Services
    PinterestFacebookInstagramXYoutubeTiktokTermsCA Supply ChainPrivacyCA Privacy RightsYour Privacy ChoicesInterest Based AdsHealth Privacy Policy